Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Harold Jeffreys
Title: Theory of Probability
Additional book information Oxford, Clarendon Press, 1939. 7+380 pp.


Review Information

Reviewer: Edward L. Dodd
Journal: Bull. Amer. Math. Soc. 46 (1940), 739-741
DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07280-5
PII: S 0002-9904(1940)07280-5